# SDR EIAA9645

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 480-510
- Part time: 68,922 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - SEAT TRACK AT LBL 69.3, STATION 500 CRACKED AT FRAME ATTACHMENT AREA.  REMOVED DAMAGED SEAT TRACK FROM STATION 480 THROUGH 510.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-05, FIG 1.  (M)
